# SDR FDEA202206031364

- Difficulty date: June 3, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N885FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41064
- Aircraft time: 42,157 hours, 6,758 cycles
- System (JASC): 5700 · Wing Structure
- Part: Doubler
- Part number: 143W2314Y406
- Condition: None
- Location: Zone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMING EA TG-5710-T0367832 P2 STEP 11.C.(5), FOUND 01EA ZLJ-8  (BACB30NY8K*) COUNTERSUNK FASTENER AT STA998 STGR35 RHS TOO CLOSE TO EDGE OF   MACHINED STEP OF DOUBLER P/N 143W2314Y406, AND WILL RESULT IN KNIFE EDGE WITH   MACHINED STEP ON AFT EDGE OF COUNTERSUNK HOLE. THE COUNTERSUNK FASTENER TOO CLOSE TO EDGE OF MACHINED STEP OF DOUBLER   REPAIRED AS PER EA: G-5310-T0368766 P2 STEP 1. TITLE: FUSELAGE - MAINFRAME - LH AND   RH UNDERWING LONGERON INSPECTION / MODIFICATION - DEVIATION  TO SB 777-57A0122 RB.   REPAIR CLASSIFED AS MAJOR PER GMM 6-2-100. REFER TO WRI: 53100851 FOR WORK   DETAILS.
